# SDR AALA201910189003

- Difficulty date: October 17, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 54,894 hours, 16,832 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 56,657 hours, 19,378 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS LEFT ENGINE SLOW TO SHUTDOWN, WHEN FUEL CONTROL SWITCH MOVED TO CUTOFF, APPROX.15 SECONDS. RECYCLED SWITCH ONCE. MAINTENANCE REMOVED AND CLEANED CONNECTOR ON MEC. REINSTALLED CONNECTOR AND OPERATED ENGINE. ENGINE SHUTSDOWN NORMALLY.
